# SDR FDEA202311201930

- Difficulty date: November 20, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300*
- Aircraft serial: 759
- Aircraft time: 37,459 hours, 20,930 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: A53813127200
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D CARGO COMPARTMENT FOUND NO.1 DUMMY SEAT TRACK (NO.1) CROWN BROKEN AT FR54.1   PLUS 4",RBL0 POS. ACCOMPLISHED THE DUMMY SEAT TRACK REPLACEMENT I.A.W A300-600F SRM 51-72-10-001,   PAGE.2 & 51-40-21-001, PARA.7, PAGE.24-50
